Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 35, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Aug 19, 2014, 4:00 PM PDT for White Pine County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2014, 4:00 PM PDT (23:00 UTC)
- Expired
- Aug 19, 2014, 7:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County White Pine County, NV
The radar
The Elko radar (KLRX), 201 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 11.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -283 J/kg
- Mixed-layer LCL
- 2677 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
997 WGUS55 KLKN 192300 FFWLKN NVC033-200200- /O.NEW.KLKN.FF.W.0035.140819T2300Z-140820T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ELKO NV 400 PM PDT TUE AUG 19 2014 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL WHITE PINE COUNTY IN EASTERN NEVADA... THIS INCLUDES THE CITIES OF...SCHELLBOURNE...LAGES JUNCTION... CHERRY CREEK... * UNTIL 700 PM PDT * AT 357 PM PDT...NATIONAL WEATHER SERVICE INDICATED STRONG THUNDERSTORMS FROM NEAR LAGES JUNCTION TO NEAR CHERRY CREEK AND SCHELLBOURNE...SHOWING LITTLE MOVEMENT AND PRODUCING EXCESSIVE RAINFALL. RADAR ESTIMATES OVER ONE INCH HAS FALLEN IN THE LAST HOUR ALONG U.S. HIGHWAY 93 EAST OF CHERRY CREEK...AND SOUTHEAST OF LAGES JUNCTION. RECENT BURN SCARS WILL BE VERY PRONE TO MUD AND DEBRIS SLIDES. FLOODING OF ROADWAYS AND DEBRIS FLOWS ARE EXPECTED. LOCATIONS NEAR THE PATH OF INCLUDE...LAGES JUNCTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ELKO. && LAT...LON 4012 11468 4012 11430 3974 11462 3988 11493 $$ TURNER
3 follow-up statements
201 WGUS75 KLKN 192336 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 436 PM PDT TUE AUG 19 2014 NVC033-200200- /O.CON.KLKN.FF.W.0035.000000T0000Z-140820T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WHITE PINE NV- 436 PM PDT TUE AUG 19 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM PDT FOR NORTH CENTRAL WHITE PINE COUNTY... AT 434 PM PDT...A THUNDERSTORM PRODUCING FLASH FLOODING WAS REPORTED OVER THE WARNED AREA. RADAR INDICATES NUMEROUS SHOWERS AND THUNDERSTORMS IN THE FLASH FLOOD WARNING AREA...WITH RADAR INDICATING ONE TO TWO INCHES OF RAIN OVER THE PAST HOUR. THE HEAVIEST RAIN OVER THE PAST HOUR HAS FALLEN ALONG U.S. HIGHWAY 93 FROM NEAR LAGES JUNCTION TO NEAR CHERRY CREEK. ADDITIONAL MODERATE RAINFALL OVER THE NEXT HOUR WILL EXACERBATE RUNOFF AND FLOODING OF LOW-LYING AREAS. BURN SCARS WILL BE VULNERABLE TO MUD AND DEBRIS FLOWS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAGES JUNCTION && LAT...LON 4012 11468 4012 11430 3974 11462 3988 11493 $$ TURNER
128 WGUS75 KLKN 192347 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 447 PM PDT TUE AUG 19 2014 NVC033-200200- /O.CON.KLKN.FF.W.0035.000000T0000Z-140820T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WHITE PINE NV- 447 PM PDT TUE AUG 19 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM PDT FOR NORTH CENTRAL WHITE PINE COUNTY... AT 445 PM PDT...THE PUBLIC REPORTED A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. SPOTTERS AT LAGES JUNCTION REPORTED WATER FLOWS INCREASING OVER THE BURN SCARS NEAR LAGES JUNCTION. MUD AND DEBRIS FLOW RISK WILL BE ENHANCED NEAR ANY BURN SCARS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAGES JUNCTION... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4012 11468 4012 11430 3974 11462 3988 11493 $$ TURNER
925 WGUS75 KLKN 200157 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 657 PM PDT TUE AUG 19 2014 NVC033-200203- /O.EXP.KLKN.FF.W.0035.000000T0000Z-140820T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WHITE PINE NV- 657 PM PDT TUE AUG 19 2014 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 PM PDT FOR NORTH CENTRAL WHITE PINE COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS HAVE ENDED ACROSS THE WARNING AREA...WITH ONLY LIGHT TO MODERATE RAINFALL CONTINUING. RESIDUAL RAIN WILL SLOWLY TAPER OFF OVER THE NEXT ONE TO TWO HOURS. RUNOFF WILL SLOWLY SUBSIDE...BUT PONDING OF WATER AND DEBRIS IS STILL POSSIBLE ON PORTIONS OF U.S. HIGHWAY 93 FROM LAGES JUNCTION TO EAST OF CHERRY CREEK. THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM. && LAT...LON 4012 11468 4012 11430 3974 11462 3988 11493 $$ TURNER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 3:01 PM PDT, 59 minutes earlier.
Area forecast discussion, Aug 19, 3:01 PM PDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 301 PM PDT TUE AUG 19 2014 .SYNOPSIS...AN UPPER LEVEL LOW WILL CONTINUE TO BRING SHOWERS AND THUNDERSTORMS TO NORTHERN AND CENTRAL NEVADA THROUGH FRIDAY. NORTHWESTERLY FLOW WILL RESULT IN COOLER THAN NORMAL CONDITIONS OVER THE WEEKEND. && .SHORT TERM...TONIGHT THROUGH THURSDAY. AN UPPER LEVEL LOW CENTER CURRENTLY LOCATED NEAR SANTA BARBARA WILL CONTINUE TO BRING SHOWERS AND THUNDERSTORMS TO THE CWA THROUGH THE PERIOD. BEST AREA FOR THUNDERSTORMS ACTIVITY FOR THIS EVENING WILL BE EASTERN ELKO COUNTY AND NORTHERN LANDER AND EUREKA COUNTIES WHERE BOUNDARY LEVEL WINDS CONVERGE. STRONGEST CAPES WILL LOCATED OVER EASTERN NV. AS UPPER LOWS SHIFTS INTO SOUTH CENTRAL CA ON WEDNESDAY...A DEFORMATION ZONE DEVELOPS OVER CENTRAL EUREKA. EXPECT MOST OF THE SHOWERS AND THUNDERSTORMS WILL BE NORTH OF THIS AREA...WHILE A DRY SLOT FORMS JUST TO THE SOUTH. A DRIER TROF FROM THE NORTH BEGINS TO INFLUENCE THE AREA ON THURSDAY WITH COOLER TEMPERATURES. PRECIPITATION SHOULD BE CONFINED TO MAINLY ELKO COUNTY AS A TAIL END OF WEAK COLD FRONT MOVES THROUGH THIS AREA. OTHERWISE REST OF THE CWA IS EXPECTED TO DRY. .LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. BROAD TROUGH OVER THE WESTERN U.S. THURSDAY NIGHT THROUGH THE WEEKEND WITH AFTERNOON HIGH TEMPERATURES LOWERING INTO THE UPPER 70S TO LOW 80S IN MOST VALLEY LOCATIONS. SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS OVER NORTHEASTERN HALF OF THE CWA FRIDAY...WITH LIMITED ACTIVITY OVER EASTERN ELKO AND WHITE PINE COUNTY ON SATURDAY. ON BOTH DAYS HOWEVER...HIGHEST POPS WILL BE OVER NORTHEASTERN ELKO COUNTY WHERE CAPE OF 50-100J/KG AND LI/S AROUND -2 PERSIST. TROUGH WEAKENS AND EJECTS EASTWARD SUNDAY WITH DRIER AND MORE STABLE AIR TAKING HOLD OVER THE CWA. CONTINUED DRY WITH WARMING HIGH TEMPERATURES EARLY TO MIDDLE OF NEXT WEEK. && .AVIATION...EXPECT VFR CONDITIONS THROUGH THE NEXT 24 HOURS. ISOLD -TSRA POSSIBLE AT KEKO AND KELY THIS AFTERNOON AND EVENING. PROBABILITY FOR TS AT KWMC IS BELOW 10 PERCENT. CONVECTIVE WIND GUSTS TO 40 KNOTS WILL BE POSSIBLE WITH ANY STORM. && .FIRE WEATHER...AN UPPER LEVEL LOW LOCATED OVER SOUTHERN CALIFORNIA WILL CONTINUE TO BRING SHOWERS AND THUNDERSTORMS TO THE FIRE DISTRICT THROUGH FRIDAY. AS THE LOW GRADUALLY MOVES EAST OF OUR REGION OVER THE NEXT SEVERAL DAYS...SHOWERS AND THUNDERSTORMS WILL DIMINISH. NORTHWESTERLY FLOW WILL RESULT IN COOLER THAN NORMAL TEMPERATURES OVER THE WEEKEND. && .LKN WATCHES/WARNINGS/ADVISORIES...NONE. && 87/96/87
In the hours before
Special weather statement, Aug 19, 2:42 PM PDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 242 PM PDT TUE AUG 19 2014 NVZ035-039-192230- SOUTH CENTRAL ELKO COUNTY NV-WHITE PINE COUNTY NV- 242 PM PDT TUE AUG 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE PINE AND EXTREME SOUTHERN ELKO COUNTIES UNTIL 330 PM PDT... AT 242 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES EAST OF RUBY LAKE...NEAR STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCALIZED FLOODING OF NORMALLY DRY WASHES IS LIKELY. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHERN ELKO COUNTY... RURAL NORTHERN WHITE PINE COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4031 11495 3979 11516 3977 11545 4027 11525 TIME...MOT...LOC 2142Z 257DEG 17KT 4013 11517 TURNER
Special weather statement, Aug 19, 3:04 PM PDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 304 PM PDT TUE AUG 19 2014 NVZ031-038-192245- NORTHERN ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV- 304 PM PDT TUE AUG 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 345 PM PDT... AT 258 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF GIBBS RANCH TO 13 MILES NORTH OF RYNDON...AND MOVING EAST AT 5 MPH. THESE STORMS ARE CURRENTLY OVER REMOTE AREAS NORTHEAST OF THE CITY OF ELKO EXTENDING NORTHEAST TOWARDS BUT NOT REACHING THE CITY OF JACKPOT. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... GIBBS RANCH... && LAT...LON 4172 11485 4097 11557 4107 11581 4185 11511 TIME...MOT...LOC 2202Z 287DEG 5KT 4169 11512 4114 11563 JR
Special weather statement, Aug 19, 3:27 PM PDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 327 PM PDT TUE AUG 19 2014 NVZ034-035-039-192315- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTH CENTRAL ELKO COUNTY NV-WHITE PINE COUNTY NV- 327 PM PDT TUE AUG 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE PINE AND EXTREME SOUTHERN ELKO COUNTIES UNTIL 415 PM PDT... AT 325 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES SOUTHEAST OF RUBY LAKE...OR 10 MILES EAST OF BIG BALD MOUNTAIN AND OVERLAND PASS...SHOWING LITTLE MOVEMENT OR A SLOW DRIFT TO THE SOUTHWEST. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. OUTFLOW WINDS OF 40 TO 50 MPH MAY APPROACH BIG BALD MOUNTAIN FROM THE EAST. * LOCATIONS IMPACTED INCLUDE... BIG BALD MOUNTAIN... OVERLAND PASS... RURAL NORTHERN WHITE PINE COUNTY... RURAL SOUTHERN ELKO COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4004 11501 3984 11538 4000 11566 4016 11532 TIME...MOT...LOC 2225Z 303DEG 4KT 3999 11535 TURNER
Special weather statement, Aug 19, 3:42 PM PDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 342 PM PDT TUE AUG 19 2014 NVZ030-192330- HUMBOLDT COUNTY NV- 342 PM PDT TUE AUG 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUMBOLDT COUNTY UNTIL 430 PM PDT... AT 341 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF DENIO...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. DRY LIGHTNING STRIKES ARE EXPECTED ALONG WITH GUSTY OUTFLOW WINDS AND AREAS OF BLOWING DUST. * LOCATIONS IMPACTED INCLUDE... DENIO... DENIO SUMMIT... STATE HIGHWAY 140 NEAR DENIO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4200 11845 4180 11846 4179 11899 4200 11899 TIME...MOT...LOC 2241Z 245DEG 3KT 4191 11876 TURNER
Special weather statement, Aug 19, 3:48 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
348 PM PDT TUE AUG 19 2014
NVZ031-038-192330-
NORTHERN ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV-
348 PM PDT TUE AUG 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 430 PM
PDT...
AT 345 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST
OF CONTACT TO 7 MILES NORTHWEST OF RYNDON...AND MOVING SOUTHEAST AT 5
MPH. AT 345 PM THE LINE WAS NORTH OF INTERSTATE 80 AND WEST OF
HIGHWAY 93 IN ELKO COUNTY. THESE STORMS WILL BEGIN TO IMPACT I80 AND
HIGHWAY 93 BY 430 PM.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
RYNDON...
&&
LAT...LON 4130 11492 4086 11554 4101 11583 4201 11479
4200 11431
TIME...MOT...LOC 2246Z 320DEG 5KT 4163 11494 4104 11567
JRSpecial weather statement, Aug 19, 4:00 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 400 PM PDT TUE AUG 19 2014 NVZ035-192345- WHITE PINE COUNTY NV- 400 PM PDT TUE AUG 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE PINE COUNTY UNTIL 445 PM PDT... AT 354 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAGES JUNCTION TO SCHELLBOURNE...AND MOVING SOUTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCAL FLOODING AS WELL AS DEBRIS FLOWS OVER AND NEAR RECENT BURN SCARS WILL ONCE AGAIN BE A CONCERN AS MODERATE TO HEAVY RAINS CONTINUE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... HIGHWAY 93 IN NORTHERN WHITE PINE COUNTY INCLUDING LAGES JUNCTION... SCHELLBOURNE... && LAT...LON 4011 11433 3975 11455 3980 11485 4011 11467 TIME...MOT...LOC 2258Z 344DEG 13KT 4000 11458 3983 11471 JR
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:18 PM PDT | Special Weather Statement | LKN | Eureka | 27 min |
| Aug 18, 8:41 PM PDT | Special Weather Statement | LKN | White Pine | 64 min |
| Aug 18, 9:43 PM PDT | Special Weather Statement | LKN | White Pine | 62 min |
| Aug 18, 9:44 PM PDT | Special Weather Statement | LKN | White Pine | 61 min |
| Aug 18, 10:48 PM PDT | Special Weather Statement | LKN | White Pine | 57 min |
| Aug 18, 11:28 PM PDT | Areal Flood Advisory | LKN | White Pine | 10 hr |
| Aug 18, 11:47 PM PDT | Special Weather Statement | LKN | 58 min | |
| Aug 19, 12:52 AM PDT | Special Weather Statement | LKN | White Pine | 53 min |
| Aug 19, 1:46 AM PDT | Special Weather Statement | LKN | White Pine | 59 min |
| Aug 19, 3:16 AM PDT | Flash Flood Warning | LKN | White Pine | 6 hr |
| Aug 19, 3:23 AM PDT | Flash Flood Warning | LKN | White Pine | 6 hr |
| Aug 19, 9:42 AM PDT | Areal Flood Advisory | LKN | White Pine | 4 hr |
| Aug 19, 1:09 PM PDT | Special Weather Statement | LKN | 36 min | |
| Aug 19, 1:57 PM PDT | Special Weather Statement | LKN | Elko | 48 min |
| Aug 19, 2:24 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 36 min |
| Aug 19, 2:28 PM PDT | Areal Flood Advisory | LKN | Eureka, Lander, Nye, White Pine | 3 hr |
| Aug 19, 2:30 PM PDT | Special Weather Statement | LKN | 45 min | |
| Aug 19, 2:42 PM PDT | Special Weather Statement | LKN | 48 min | |
| Aug 19, 2:53 PM PDT | Severe Thunderstorm Warning | LKN | Elko, White Pine | 37 min |
| Aug 19, 3:04 PM PDT | Special Weather Statement | LKN | Elko | 41 min |
| Aug 19, 3:27 PM PDT | Special Weather Statement | LKN | 48 min | |
| Aug 19, 3:42 PM PDT | Special Weather Statement | LKN | 48 min | |
| Aug 19, 3:48 PM PDT | Special Weather Statement | LKN | Elko | 42 min |
| Aug 19, 4:00 PM PDT | Special Weather Statement | LKN | 45 min | |
| Aug 19, 4:08 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Aug 19, 4:09 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 29 min |
| Aug 19, 4:19 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 41 min |
| Aug 19, 4:31 PM PDT | Special Weather Statement | LKN | Elko | 44 min |
| Aug 19, 4:45 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 45 min |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.